# SDR FDEA202508181493

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876128
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS POSSIBLE FLOOR DAMAGE ON MAIN CAGO DECK FLOOR PANEL 232LFF, P/N  143T5876-128, APPROX STA.654 22 TO STA.700 BETWEEN RBL54.75 TO RBL 77.5. REPAIRED MAIN DECK FLOORBOARD PANEL # 232LFF, P/N 143T5876-128, AT STA 654- STA 700, RBL   54.75"- RBL 77.50" IN REF. TO SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. PANEL WILL BE   REINTALLED ON NR# 46 WO # 90764. THIS IS A MAJOR REPAIR.
